# SDR DALA2022060603951

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 66,550 hours, 21,536 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5812 - ATB - DUE TO LEFT DUCT LEAK INDICATION WITH ANTI ICE ON CORRECTIVE ACTION: R/R BOTH LOOPS TS5165 &TS5166 PER B757 AMM 26-18. OPS CK GOOD.
